Twist periodic orbits and topological entropy for continuous maps of the circle of degree one which have a fixed point

Translated title of the contribution: Twist periodic orbits and topological entropy for continuous maps of the circle of degree one which have a fixed point

Ll Alsedà, J. Llibre, M. y Simó Misiurewicz

Research output: Chapter in BookChapterResearch

Translated title of the contributionTwist periodic orbits and topological entropy for continuous maps of the circle of degree one which have a fixed point
Original languageMultiple languages
Title of host publicationActas : VII congreso de ecuaciones diferenciales y aplicaciones (1984 : Granada)
Place of PublicationGranada (ES)
Pages1-6
Number of pages5
Edition1
Publication statusPublished - 1 Jan 1985

Cite this